# SDR AALA20120828006

- Difficulty date: August 28, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR WAS MADE USING BLIND FASTENERS IN LIEU OF SOLID RIVETS.  INSTALLED EXTERNAL DOUBLER AND FILLER PER EA B737-53-025746.
